# SDR UALA2009052101465

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 44,721 hours, 12,398 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Door 3r Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R WILL NOT ARM.  SPLIT UPPER AND LOWER CABLES FOUND PROBLEM IN UPPER CABLE.  DISASSEMBLING DOOR LINER FOR ACCESS TO UPPER CABLE.  LUBED AREAS OF DOOR ARMING MECHANISM.  ARMING MECHANISM NOW ARMS FREELY.  OPS CHECK OF DOOR ARMING AND DISARMING IS GOOD.
